Dr. Doris Hein

Office hours: Room 323

WS 2015/16: by appointment

Research interests

Symplectic dynamics, in particular periodic orbits of Hamiltonian systems and Foer homology
Generalizations of the Arnold conjecture, number of periodic Reeb orbits in contact geometry
Applications of Morse theoretic methods to dynamics via Floer theories, in particular applications of cuplength estimates
Morse theory with symmetries in contact dynamic and local contact homology
Applications of spektra and K-Theory in symplektic geometry and dynamics

Teaching

WS2015/16:
Seminar Homotopy theorie
Proseminar Graph theory

SS 2015:
Algebraic Topology II
Elementary geometry

WS 2014/15:
Algebraic Topology
Mehrfachintegrale (multi-dimensional integration)

SS2014:
Seminar K-Theory and Index-Theory
Tutorial to Linear Algebra

Information to earlier teaching experience upon request (Teaching assistant at UC Santa Cruz and TU Dortmund)

Publications

Cuplength Estimates in Morse Cohomology, co-author: P. Albers
J. Topol. Anal. (2015), DOI: 10.1142/ S1793525316500102

Closed Reeb Orbits on the Sphere and Symplectically Degenerate Maxima, co-authors: V. L. Ginzburg, U. L. Hryniewicz, L. Macarini
Act. Math. Vietn., 38 (2013), 55-78

Arnold Conjecture for Clifford Symplectic Pencils, co-author: V. L. Ginzburg
Israel J. Math, 196 (2013), 95-112.

Hyperkähler Arnold Conjecture and its Generalizations, co-author: V. L. Ginzburg
Int. J. Math, 23 (2012), 1250077

The Conley Conjecture for Irrational Symplectic Manifolds
J. Sympl. Geom., 10 (2012), 183-202

The Conley Conjecture for the Cotangent Bundle
Archiv d. Math, 96 (2011), 85-100

Education

October 2002 - July 2008: Diploma studies in Mathematics, Technische Universität Dortmund
Title of thesis: Die Conley-Vermutung (Advisor: Prof. Dr. Karl Friedrich Siburg)

September 2008 - June 2012: Graduate studies in Mathematics, University of California, Santa Cruz
Title of thesis: Variations on the theme of the Conley conjecture (Advisor: Prof. Viktor L. Ginzburg)

Address

Albert-Ludwigs-Universität Freiburg
Mathematisches Institut, Abteilung für Reine Mathematik
Eckerstr. 1
79104 Freiburg
Raum 323
Telefon: +49 (761) 302 5573
Email: first.last@math.uni-freiburg.de (plug in first and last name)